TeenHelp
Support Forums Today's Posts


Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr Hotlines

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

Signing up is free, anonymous and will only take a few moments, so click here to register now!



Sex and Puberty For questions related to sex, puberty, and similar topics, ask here!

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
xo_sophiie Offline
Member
Welcome me, I'm new!
*
 
xo_sophiie's Avatar
 
Age: 21

Posts: 29
Join Date: February 14th 2009

Over a year on the Pill. - January 24th 2012, 11:22 AM

I'm on the combined pill and just finished my week off.
I got my period almost a day late, and it usually lasts 5 days (from tuesday morning to sat night) but since i started wed morning I was expecting it to finish sunday night (tonight).

But it finished on friday evening time, so it was a lot shorter than usual. I have done a home pregnancy test today which came up as negative but I am still paranoid about why my period was weird?

But now i've got really bad cramps, as if I'm going to start my period again since saturday night and still got them now (tuesday morning) i'm scaring myself my googling.

I've found out that pregnancy tests are more accurate if taken 2 weeks since the last time you had sex? Is that true, so does that mean the one I took might not be accurate?

I've already posted this and got a good response but I'd still like some more feedback so I know if I'm over reacting or not.
   
  (#2 (permalink)) Old
Pug Princess Offline
Bug & Pug <3

TeenHelp Veteran
*************
 
Pug Princess's Avatar
 
Name: Nicole
Age: 19
Gender: Female
Location: Washington

Posts: 10,801
Join Date: October 14th 2010

Re: Over a year on the Pill. - January 24th 2012, 01:02 PM

Pregnancy tests are only accurate after 2 weeks, and it has to be with the first time you go to the bathroom in the morning. Otherwise it will be inaccurate. The reason is because it takes a few days before sperm actually comes in contact with an egg. So your hormones wouldn't change or anything in just a few days. Its also a good idea to take a couple tests just to be safe.
I wouldn't worry about your period being a day late as well. If you have your period, then you most likely are not pregnant. Periods are never always on the same day either, they can fluctuate due to many things, such as stress.


~~~
Article Editor | Project Advisor
~~~
Skittlify
   
  (#3 (permalink)) Old
xo_sophiie Offline
Member
Welcome me, I'm new!
*
 
xo_sophiie's Avatar
 
Age: 21

Posts: 29
Join Date: February 14th 2009

Re: Over a year on the Pill. - January 24th 2012, 01:43 PM

ok, it'll be 2 weeks since i had sex last, on friday so i should take another one then? what about the cramps though? i have also lost my appetite:/
   
  (#4 (permalink)) Old
Harmony♥ Offline
Proud Military Girlfriend
Jeez, get a life!
***********
 
Harmony♥'s Avatar
 
Name: Shannon
Age: 24
Gender: Female
Location: IRAW!

Posts: 5,748
Join Date: March 31st 2010

Re: Over a year on the Pill. - January 24th 2012, 07:44 PM

You most likely have loss of appetite because of the stress you're putting yourself through. When I'm stressed, I don't want to eat either. But, this isn't a sign of pregnancy. Since it's been two weeks, or nearly two weeks, since you've had sex last, you wouldn't be experiencing any pregnancy symtpoms just yet. Your body would be able to tell you you're pregnant only through a pregnancy test. You wouldn't notice any changes quite so soon. You need to relax, and calm down. Take a pregnancy test on Friday, and make sure it's done in the morning when you first urinate after waking up to get the most accurate result. But, considering you've had your period recently, I doubt you're pregnant.











I may wear the glass slippers; But my hero wears combat boots <3 I love you, Lieutenant




HelpLink Mentor 6/13/2011
Pregnancy & Childcare Moderator 11/26/2011
Fashion & Style Moderator 12/28/2011
Social Groups Moderator 12/28/2011
  Send a message via AIM to Harmony♥  
  (#5 (permalink)) Old
dreamer1234 Offline
Member
Welcome me, I'm new!
*
 
dreamer1234's Avatar
 
Name: Andrea
Age: 21
Gender: Female
Location: Iowa

Posts: 31
Join Date: January 21st 2012

Re: Over a year on the Pill. - January 24th 2012, 09:27 PM

I would personally go to a doctor. Sometimes the pill just isnt right for you even after a year and is just acting up now or you might be pregnant, but my friend told me that you get your period while pregnant it's just spotting and looks like someone put food coloring on your underwear. It could be a number of things, did you have a change in your diet, exercise, sleeping habbits, etc. anything health related? That might make your pierod act weird too.
  Send a message via AIM to dreamer1234 Send a message via MSN to dreamer1234 Send a message via Skype™ to dreamer1234 
  (#6 (permalink)) Old
xo_sophiie Offline
Member
Welcome me, I'm new!
*
 
xo_sophiie's Avatar
 
Age: 21

Posts: 29
Join Date: February 14th 2009

Re: Over a year on the Pill. - January 26th 2012, 04:01 PM

okay i think i've finally got the i'm pregnant thing out of my head, thankks . i'm still concerned about the cramping though, as it gets worse then disappears, then comes back again gradually getting worse. its mostly on my right side as if it was period pains but sometimes can go central and left side? my appetite is slowly coming back and sickness has gone. any idea on cramps?
   
  (#7 (permalink)) Old
Harmony♥ Offline
Proud Military Girlfriend
Jeez, get a life!
***********
 
Harmony♥'s Avatar
 
Name: Shannon
Age: 24
Gender: Female
Location: IRAW!

Posts: 5,748
Join Date: March 31st 2010

Re: Over a year on the Pill. - January 26th 2012, 08:37 PM

The cramps could be anything. When do you notice them happening, like morning, afternoon, or night? And, is it after you've eaten or not? They could just be period cramps. As I've said, you can get them BEFORE and AFTER your period, so it's not an uncommon thing. However, if you're truly concerned, you should see a doctor and bring up those concerns with him/her











I may wear the glass slippers; But my hero wears combat boots <3 I love you, Lieutenant




HelpLink Mentor 6/13/2011
Pregnancy & Childcare Moderator 11/26/2011
Fashion & Style Moderator 12/28/2011
Social Groups Moderator 12/28/2011
  Send a message via AIM to Harmony♥  
  (#8 (permalink)) Old
xo_sophiie Offline
Member
Welcome me, I'm new!
*
 
xo_sophiie's Avatar
 
Age: 21

Posts: 29
Join Date: February 14th 2009

Re: Over a year on the Pill. - January 26th 2012, 10:59 PM

It's all day since Saturday - the day after my period finished. Thanks for te support btw, don't no what I'd do without this site it's amazing
   
Closed Thread

Bookmarks

Tags
pill, year

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off





All material copyright 1998-2014, TeenHelp.
Terms | Legal | Privacy | Conduct

Powered by vBulletin®.
Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.